# SDR DXTA200803158

- Difficulty date: July 2, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N311QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800196
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

GEAR WILL NOT RETRACT AFTER TAKEOFF.  "WOW MISCOMPARE" AMBER MESSAGE IN FLIGHT INTERMITTENTLY.  WENT OUT BEFORE LANDING.  ONLY ON FOR ABOUT 15 SECONDS.  NOSE STRUT NOT EXTENDING COMPLETELY. NITROGEN SERVICE LOW AT UPPER AND LOWER SERVICE PORT. RESERVICED NOSE STRUT TO 285 PSI. UPPER AND 40 PSI LOWER. OPERATIONAL CHECK GOOD IAW MM 32-20-00.
